# SDR KC2R0130201549748

- Difficulty date: January 30, 2015
- Submitted: February 5, 2015
- Operation: General aviation
- Aircraft: N12B
- Make and model: Beech A36
- Aircraft serial: E3392
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 1,000 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FOUND TO BE CRACKED AT ADVANCE STOP NOTCHES OF BASE PLATE.  DEFECT WAS DISCOVERED USING MAGNETIC PARTICLE INSPECTION OF PART DURING PERFORMANCE OF MANUFACTURERS RECOMMENDED-500 HOUR INSPECTION.  WE HAVE SEEN THIS SAME DEFECT ON A VERY LARGE PERCENTAGE OF IMPULSE COUPLINGS USED ON THESE 6 CYLINDER ENGINES.
